ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Exact, self-similar, time-dependent free surface flows under gravity

Sachdev, PL (1980) Exact, self-similar, time-dependent free surface flows under gravity. In: Journal of Fluid Mechanics, 96 (4). pp. 797-802.

Full text not available from this repository.
Official URL: http://journals.cambridge.org/action/displayAbstra...

Abstract

A class of exact, self-similar, time-dependent solutions describing free surface flows under gravity is found which extends the self-propagating class of solutions discovered earlier by Freeman (1972) to those which decay with time.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Cambridge University Press.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 08 Feb 2010 11:18
Last Modified: 08 Feb 2010 11:18
URI: http://eprints.iisc.ernet.in/id/eprint/22980

Actions (login required)

View Item View Item